MathSciNet Relay Station
MathSciNet bibliographic data
MR1213484 65Y20 (65H05)
Shub, Michael; Smale, Steve Complexity of Bezout's theorem. III. Condition number and packing. Festschrift for Joseph F. Traub, Part I. J. Complexity 9 (1993), no. 1, 4–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement